# SDR CA970325019

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Pwa JT9D7F
- System (JASC): 7250 · Turbine Section
- Part: Guide Vane
- Condition: Failed Shroud
- Location: 4th Stg Nr 1 Eng
- Part time: 55,388 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT #1 ENGINE FAILED. MAINTENANCE FOUND EXHAUST CONE MISSING AND LOW PRESSURE TURBINE DAMAGE. #1 ENGINE REPLACED DUE TO MASSIVE LOW PRESSURE TURBINE FAILURE AS A RESULT OF A STAGE 4 NOZZLE GUIDE VANE INNER SHROUD FAILURE.
